# SDR C2XA04BT131

- Difficulty date: December 24, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,626 hours, 10,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK EMERGENCY EXIT LIGHT ABOVE ROW 1C WILL NOT ILLUMINATE.  RESET EMERGENCY LIGHT ABOVE ROW 1C IAW EMB MM 33-50-00.
